Jump to content
angie007

Paresthesia: Pins & Needles, Numbness, Tingling, Burning Sensations

Recommended Posts

JS11   
JS11

Thank you for your reply, LexAnger,  

Lovely to meet you.  

Had the weird tingly head most of yesterday.  Awoke with dizziness this am. and the tingly head has just crept in but ever so slightly.  

 

In looking at your signature, and see you went back and forth on your 10mg dose too.   Then you did a big jump from 10mg of (Escitalopram) to 5mg.  Was this drop because of the head pain? 

In ignorance and at behest of psychiatrist, I went from 3.75 to 4 of liquid Esc. followed by a big leap to 10mg tablet.  After which, I went back and forth.  I also added a slew of other RX's into the mix to help all the side-effects and what turns out to be withdrawal symptoms I was having.  Discontinued all those. Rollar coaster through out this time.  Then I found S.A. 

 

Since August 30, I have been on Escitalopram combination of liquid 3.2 and tablet 5mg.  I am trying to stabilize after all the chaos.  But still so uncertain about what to do.  

Did you notice a big change in symptoms with the liquid?  My anxiety, the freight train in the chest feeling, seems to come on almost immediately after the morning dose.  I see you also did dosing throughout the day and then decreased by micro amounts.  Did this help alleviate your withdrawal symptoms.  You are now .02mg.  Oh, just amazing...

 

I would so appreciate any thoughts you might have.  So difficult to figure out how and what to do.

take care,

 

 

 

 

 

Share this post


Link to post
Share on other sites
LexAnger   
LexAnger

hi JS11,

 

im happy to be connected with you too! This has been my most torturous symptoms for many years and I'm glad we can share experience and thoughts on it.

 

Thanks for visiting my thread too! its quite possible the ups and downs countless times is the main cause of the nerve damage for me. 

 

I li see you are on PST time zone too. I'd be happy to talk to you sometimes if you feel like. Will send a PM to you now.

 

hope you have a better day today,

lex

Share this post


Link to post
Share on other sites
JS11   
JS11
8 hours ago, LexAnger said:

hi JS11,

 

im happy to be connected with you too! This has been my most torturous symptoms for many years and I'm glad we can share experience and thoughts on it.

 

Thanks for visiting my thread too! its quite possible the ups and downs countless times is the main cause of the nerve damage for me. 

 

I li see you are on PST time zone too. I'd be happy to talk to you sometimes if you feel like. Will send a PM to you now.

 

hope you have a better day today,

lex

Thank you, Lex.  I so enjoyed talking with .  It is so lovely to meet others going through similar things.  Assuages that lonely feeling.

Yes, another West Coaster.  So many of us from all over it seems.  Different names for the same evil. The world over.  

 

I do hope your cold and your evening are doing well. 

take care,

JS

 

Share this post


Link to post
Share on other sites
LexAnger   
LexAnger

Thank you JS11! 

I enjoyed our talk too.

 

there are so much to learn on here and from own experience dancing with these poisons along the way of tapering. We will make it to the other side someday.

 

be kind to yourself!

lex

Share this post


Link to post
Share on other sites
Callie   
Callie

I've been experiencing skin sensations--burning, stinging, jabbing, etc.--for five months now with very little relief. In the beginning, I had severe itching so much so that I scratched until I bled. This has subsided for the most part. I am now able to scratch, and the itch goes away. Does all of this eventually disappear so that I will be normal again? Any suggestions for relief of these symptoms in the meantime?

Edited by scallywag
add then delete pre-approval note to moderators

Share this post


Link to post
Share on other sites
JS11   
JS11
10 hours ago, LexAnger said:

Thank you JS11! 

I enjoyed our talk too.

 

there are so much to learn on here and from own experience dancing with these poisons along the way of tapering. We will make it to the other side someday.

 

be kind to yourself!

lex

Thank you, Lex for the support and encouragement.  May your day go well.

take care,

JS

Share this post


Link to post
Share on other sites
whatshappening   
whatshappening
On 3/15/2017 at 2:19 AM, IrishMonkey92 said:

TERRY - omg! I have this.

 

The tops of my hands burn/prickle after I eat a meal. I'm trying to figure out if it's due to turkey or not, but it tends to happen with certain meals.

 

My legs have started getting ridiculously strong pins and needles in them when I'm crossing my legs. My hands go numb with holding my phone sometimes. Even laying on the sofa can make the side of my bode go numb too. I use to wake up with numb body parts too!

 

I basically Cold turkey'd (4 week taper) Citalopram 19 months ago.

I had these exact symptoms too last summer very badly as I was getting to the tail end of a one year slow taper. Unfortunately was placed back on original dose and since have stabilized with majority of parasthesia symptoms.  You say you have been done with citalprom more than 19 months now? Only now have your symptoms appeared or have you been battling with these since your discontinuation? If so has it gotten better? 

Share this post


Link to post
Share on other sites
whatshappening   
whatshappening
On 9/10/2016 at 6:42 PM, Chicosalt said:

This may be the best forum I've read in a year!

I took Paxil for 15 years when it finally "pooped out." Doc told me to just stop and try Wellbutrin (which didn't do a THING for me.) You all can imagine how horrific that cold turkey WD was..

I was really sick for several weeks and a few months in began to experience foot tingling/numbness/weird sensations. Same doctor told me I had Idiopathic Peripheral Neuropathy (Not loving this guy any longer..) . Add that to an already anxious soul- I've been a mess for a year now.

Reading all the above notes gives me faith that these constant symptoms might possibly be ongoing WD symptoms. Thank you to all who have written that, with symptoms getting better, no matter how slowly, these nerves of mine will heal.

XO!

how are you now? I was in similar situation as yours but i did do a slew cautious taper.  But got the

same silly diagnosis and I don't see that doctor anymore.

 

Although I'm stabilized due to reinstatement I've been starting a much shower taper. Scared of the same symptoms occurring again but if they do I wanted to see if since this post you have improved. 

Share this post


Link to post
Share on other sites
JS11   
JS11
On 10/2/2016 at 5:37 PM, ChessieCat said:

You might find reading this topic helpful/interesting:  What is Happening in Your Brain.

 

Alto's quote at the beginning of the post:  "The domino effect of neurotransmitter dysregulation she describes here regarding GABA and glutamate also applies generally to all the other neurotransmitters affected by psychiatric drugs. They are all necessary, working in harmony, like an orchestra. Dysregulate one, and the others tend to get dysregulated, too."

 

It is a long post but I suggest you read completely through Post #1 because I think it helps for us to understand that there is an immense amount of work going on in the brain.  I think this analogy within that post is excellent:

 

"It would be like if the World Trade Center Towers hadn't completely fallen - but had crumbled inside in different places.. Imagine if you were [...] to rebuild the tower - WHILE people were coming and going and [...] to work in the building!  You'd have to set up a temporary elevator - but when you needed to fix part of that area, you'd have to tear down that elevator and set up a temporary elevator somewhere else. And so on. You'd have to build, work around, then tear down, then build again, then work around, then build... ALL while people are coming and going, ALL while the furniture is being replaced, ALL while the walls are getting repainted... ALL while [...] is going on INSIDE the building. No doubt it would be chaotic. That is EXACTLY what is happening with windows and waves.  The windows are where the body has "got it right" for a day or so - but then the building shifts and the brain works on something else - and it's chaos again while another temporary pathway is set up to reroute function until repairs are made."

This helps so very much to visualize things, Chessie Cat.  Thank you, take care, JS

Share this post


Link to post
Share on other sites
JS11   
JS11
On 9/6/2017 at 8:55 AM, Callie said:

I've been experiencing skin sensations--burning, stinging, jabbing, etc.--for five months now with very little relief. In the beginning, I had severe itching so much so that I scratched until I bled. This has subsided for the most part. I am now able to scratch, and the itch goes away. Does all of this eventually disappear so that I will be normal again? Any suggestions for relief of these symptoms in the meantime?

Oh my gosh Callie, I'm so very sorry.  I wish I could give you some expert advice but there are many others out there who can.

I hope you feel better.

take care,

JS11 

and nice to meet you

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.